Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 37, Number 2

From dynamics on surfaces to rational points on curves
Curtis T. McMullen.
Bull. Amer. Math. Soc. 37 (2000), 119-140
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1713286
Variations on conservation laws for the wave equation
Cathleen Synge Morawetz.
Bull. Amer. Math. Soc. 37 (2000), 141-154
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1751947

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Non-vanishing of L-functions and applications, by M. Ram Murty and V. Kumar Murty.
Reviewer: Dorian Goldfeld
Bull. Amer. Math. Soc. 37 (2000), 155-159
Review information
Full-text PDF
Lectures on representation theory and Knizhnik-Zamolodchikov equations, by Pavel I. Etingof, Igor B. Frenkel and Jr. Alexander A. Kirillov.
Reviewer: Vyjayanthi Chari
Bull. Amer. Math. Soc. 37 (2000), 161-167
Review information
Full-text PDF
Characters and blocks of finite groups, by Gabriel Navarro.
Reviewer: David Gluck
Bull. Amer. Math. Soc. 37 (2000), 169-174
Review information
Full-text PDF
Topological methods in hydrodynamics, by V. I. Arnold and B. A. Khesin.
Reviewer: Steve Shkoller
Bull. Amer. Math. Soc. 37 (2000), 175-181
Review information
Full-text PDF
Discriminants, resultants and multidimensional determinants, by I. M. Gelfand, M. M. Kapranov and A.V. Zelevinsky.
Reviewer: Fabrizio Catanese
Bull. Amer. Math. Soc. 37 (2000), 183-198
Review information
Full-text PDF
Complexity and information, by J. F. Traub and A. G. Werschulz.
Reviewer: Mark A. Kon
Bull. Amer. Math. Soc. 37 (2000), 199-204
Review information
Full-text PDF
Introduction to geometric probability, by Daniel A. Klain and Gian-Carlo Rota.
Reviewer: Günter M. Ziegler
Bull. Amer. Math. Soc. 37 (2000), 205-206
Review information
Full-text PDF
The algorithmic resolution of Diophantine equations, by Nigel P. Smart.
Reviewer: Maurice Mignotte
Bull. Amer. Math. Soc. 37 (2000), 207-208
Review information
Full-text PDF